# SDR DALA2024101810185

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 77,117 hours, 32,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2145
- Condition: Odor
- Location: Right
- Part time: 72,814 hours, 27,769 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6702420) ON FINAL DESCENT/ APPROACH A DIRTY SOCK SMELL WAS IN THE FLIGHT DECK AS WELL AS BOTH GALLEYS. R/R RT PACK ACM PER B737 AMM 21-51. R/R RECIRC FILTER PER B737 AMM 21-25. PERFORMED ENGINE RUN OF BOTH ENGINES WITH PACKS AT FULL HOT AND FULL COLD AND NOTED NO ABNORMAL SMELLS AND OPS GOOD OF RT AND LT PACKS. REF B737 AMM 71-00.
